# SDR DXTA2009062503700

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK383
- Aircraft time: 2,363 hours, 2,176 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Condition: Burned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ACRID ODOR COMING FROM THE LWR LT AFT CIRCUIT BREAKER PANEL. ODOR STARTED 30 MIN AFTER DEPARTURE. SEEMED TO DIMINISH AFTER 10 MIN, BUT ODOR RETURNED 15 MIN BEFORE LANDING AND REMAINED STRONG.  REMOVED LT COCKPIT SEAT, LT LOWER AFT SIDEWALL.  RAN ENGINES AND FOUND WINDSHEILD DE-ICE LO RELAY TO BE BURNED.
